# SDR UIEA2020040200526

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005L
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D R/H EMERGENCY EXIT AFT SLIDE LIGHT FOUND INOP.( U/D R/H EMERGENCY EXIT AFT SLIDE LT FUSE REPLACED AND LAMP TEST NORMAL IAW AMM 33-51-00. )
